Skip to Main content Skip to Navigation
Journal articles

Robot's finger and expansions in non-integer bases

Abstract : We study a robot finger model in the framework of the theory of expansions in non-integer bases. We investigate the reachable set and its closure. A control policy to get approximate reachability is also proposed.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00724790
Contributor : Estelle Bouzat <>
Submitted on : Wednesday, August 22, 2012 - 4:13:07 PM
Last modification on : Monday, March 21, 2016 - 11:34:47 AM

Links full text

Identifiers

Collections

Citation

Anna Chiara Lai, Paola Loreti. Robot's finger and expansions in non-integer bases. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2012, 7 (1), pp.71 - 111. ⟨10.3934/nhm.2012.7.71⟩. ⟨hal-00724790⟩

Share

Metrics

Record views

188